# SDR FDEA202202150301

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23895
- Aircraft time: 74,177 hours, 33,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 653N00012
- Condition: Cracked
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH 1640 FUSELAGE FRAME WEB AND STR 14 LWR INBD AND OUTBD HOLES HAVE CRACK   INDICATIONS. COMPLIED WITH EA# F-5310-T0366253 PT1 FUSELAGE - MAINFRAME. STA 1640, S-14R EO# F-  5310-  E0344602 CRACK INDICATIONS, REPAIR - PARTIAL FRAME REPLACEMENT, PART MARKED   REPAIR   PER GMM 7-0-1000 MAJOR REPAIR
